THE HOMOLOGY OF THE BURNSIDE SPACE

BM MANN, Edward Miller

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1227-1263
JournalAmerican Journal of Mathematics
Volume107
Issue number5
StatePublished - 1985

Cite this

THE HOMOLOGY OF THE BURNSIDE SPACE. / MANN, BM; Miller, Edward.

In: American Journal of Mathematics, Vol. 107, No. 5, 1985, p. 1227-1263.

Research output: Contribution to journalArticle

MANN, BM & Miller, E 1985, 'THE HOMOLOGY OF THE BURNSIDE SPACE', American Journal of Mathematics, vol. 107, no. 5, pp. 1227-1263.
MANN, BM ; Miller, Edward. / THE HOMOLOGY OF THE BURNSIDE SPACE. In: American Journal of Mathematics. 1985 ; Vol. 107, No. 5. pp. 1227-1263.
@article{c2d33ec61b4c4442811d88bd2b4d13ee,
title = "THE HOMOLOGY OF THE BURNSIDE SPACE",
author = "BM MANN and Edward Miller",
year = "1985",
language = "English",
volume = "107",
pages = "1227--1263",
journal = "American Journal of Mathematics",
issn = "0002-9327",
publisher = "Johns Hopkins University Press",
number = "5",

}

TY - JOUR

T1 - THE HOMOLOGY OF THE BURNSIDE SPACE

AU - MANN, BM

AU - Miller, Edward

PY - 1985

Y1 - 1985

M3 - Article

VL - 107

SP - 1227

EP - 1263

JO - American Journal of Mathematics

JF - American Journal of Mathematics

SN - 0002-9327

IS - 5

ER -